# SDR 2009FA0000187

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: General aviation
- Aircraft: N505HC
- Make and model: Cessna 441
- Aircraft serial: 4410257
- Aircraft time: 9,268 hours, 10,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 581304412EA
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 9,268 hours, 10,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP, THE NLG WAS REMOVED FOR INSPECTION.  THE RETRACT ACTUATOR UPPER MOUNT WAS FOUND CRACKED WHICH ALLOWED THE DOWNLOCK OVER-CENTER TENSION TO BE REDUCED.  THERE IS NO REQUIREMENT TO REMOVE THE NLG EXCEPT DURING THE SID INSPECTION CALLED OUT IN THE LATEST MANUAL REVISION 16.  IT WOULD HAVE BEEN VERY DIFICULT TO FIND THIS PROBLEM WITHOUT REMOVING THE NLG.
